Back to Search Start Over

基于 Conformable 分数阶导数的灰色 Bernoulli模型.

Authors :
骆世广
曾亮
Source :
Journal of Zhejiang University (Science Edition); Mar2024, Vol. 51 Issue 2, p196-204, 9p
Publication Year :
2024

Abstract

<i>Copyright of Journal of Zhejiang University (Science Edition) is the property of Journal of Zhejiang University (Science Edition) Editorial Office and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)

Details

Language :
Chinese
ISSN :
10089497
Volume :
51
Issue :
2
Database :
Complementary Index
Journal :
Journal of Zhejiang University (Science Edition)
Publication Type :
Academic Journal
Accession number :
176346996
Full Text :
https://doi.org/10.3785/j.issn.1008-9497.2024.02.008